# SDR AALA20150305008

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,570 hours, 7,567 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: F0N96108D4L
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT SYS CARD FILE POWER SUPPLY NR 2 FAILED.  ENGINE IDLE DISAGREE EICAS MESSAGE & PACK FAILURE.   REPLACED RELAY K24019.
